Jump to content

Photo

sudden severe acne?


This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 knicks118

knicks118

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 16-September 06

Posted 12 December 2007 - 02:04 AM

i have very mild acne sometimes but its totally manageable.

BUT,

all of a sudden around the beginning of november, i began getting severe to uncontrollable acne.
it started with a few large bumps (hard) and then spread everywhere on my face.

i went to the derm and got prescribed bactrim and a topical but it isnt working.

these bumps are really hard under the skin and red and do not go away even after inflammation is gone.

im 24 and this is pretty bad. has this happened to anyone else before?



#2 RCRanger03

RCRanger03

    I am your Beloved, and you are Mine.

  • Veteran Members
  • Posts & Likes
    Posts: 890
    Likes: 29
About Me
  • Joined: 24-June 07

Posted 12 December 2007 - 11:34 AM

Here is me having some summer fun

This is one week later

Headshot of me fluttering my eyelashes to seduce you

Left side

Right Side

Close up of the war zone

I spent the last 4 weeks of the summer in my house eating soup bc i couldnt open my mouth hardly. Mine was triggered by coming off Minocylin after 2 straight years of use. Did you go on or come of any heavy medicines?

#3 Addie

Addie

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 2,108
    Likes: 0
About Me
  • Joined: 28-May 07

Posted 12 December 2007 - 12:28 PM

I think a sudden blow up can be a symptom of acne conglobata.

It's definitely not acne conglobata, but this kinda happened to me: My acne was under control (definition: mild-to-moderate, but nothing massive) with meds (mino, Taz, Duac). Then I increased my lithium dose, and my face exploded back to severe. That only really applies if you're on a med that exacerbates acne, though.

(Sidenote: I actually have stabilized it by upping my use of AHAs. I think the grease/dead skin cell coating on my face is just too thick for Taz and Duac to penetrate effectively, and AHAs help clear the way a bit.)

#4 acne_battle

acne_battle

    this is Ollie, my parents cat which I took a pic of on my b day

  • Banned
  • Posts & Likes
    Posts: 14,206
    Gallery Images: 38
    Likes: 3
About Me
  • Joined: 28-January 07

Posted 12 December 2007 - 12:33 PM

QUOTE(knicks118 @ Dec 12 2007, 12:04 AM) View Post
i have very mild acne sometimes but its totally manageable.

BUT,

all of a sudden around the beginning of november, i began getting severe to uncontrollable acne.
it started with a few large bumps (hard) and then spread everywhere on my face.

i went to the derm and got prescribed bactrim and a topical but it isnt working.

these bumps are really hard under the skin and red and do not go away even after inflammation is gone.

im 24 and this is pretty bad. has this happened to anyone else before?


Yes! November seems to be an unlucky month for me in terms of acne. One year I had my period for the entire month of November and then another year also in November I broke out in cystic acne after not breaking out for a year. Its probably the stupid weather

#5 Mandy Ann

Mandy Ann

    Dick Laurent is Dead....

  • Veteran Members
  • Posts & Likes
    Posts: 5,623
    Gallery Images: 67
    Blog Entries: 4
    Likes: 1
About Me
  • Joined: 10-December 05

Posted 12 December 2007 - 04:03 PM

Same thing happened to me... I'm not sure if it was because I stopped using benzoyl peroxide or because I got strep throat and had an allergic reaction to penicillin, but I broke out in severe acne within a matter of a few days... it also started out as a few huge lumps and then it covered most my face after a couple of days. Terrible sad.gif Did you ask your derm for accutane?

#6 TheChangingman

TheChangingman

    The 5 O'Clock Hero

  • Veteran Members
  • Posts & Likes
    Posts: 448
    Likes: 0
About Me
  • Joined: 27-June 07

Posted 12 December 2007 - 05:08 PM

QUOTE(RCRanger03 @ Dec 12 2007, 05:34 PM) View Post
Mine was triggered by coming off Minocylin after 2 straight years of use. Did you go on or come of any heavy medicines?


Thats very unnerving!




#7 knicks118

knicks118

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 16-September 06

Posted 12 December 2007 - 06:27 PM

i wasnt on any meds or prescriptions.

it just happened suddenly.


#8 kiwiness

kiwiness

    Nuthin but a good sort

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 27-November 07

Posted 12 December 2007 - 06:34 PM

My acne has been its worst this november for years, and i have recently started the Regimen so not sure if its due to to that or other factors, so i share your pain lol

#9 richmond

richmond

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 85
    Likes: 1
About Me
  • Joined: 11-December 07

Posted 13 December 2007 - 03:06 AM

my acne used to clear up in the summer... not now anymore sad.gif

its kind of funny, anyone notice it just hits a certain place. It little ones here and there, but it ALWAYS is on my right cheek... my left side is ok..

#10 o0karmao0

o0karmao0

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 13-November 07

Posted 13 December 2007 - 04:59 AM

I haven't had bad skin since high school like 5 or 6 years ago. Then all of a sudden I stop taking my BC pills and BANG my face is f*cked.

#11 csusm07

csusm07

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 20-December 07

Posted 20 December 2007 - 11:56 PM

QUOTE(knicks118 @ Dec 12 2007, 12:04 AM) View Post
i have very mild acne sometimes but its totally manageable.

BUT,

all of a sudden around the beginning of november, i began getting severe to uncontrollable acne.
it started with a few large bumps (hard) and then spread everywhere on my face.

i went to the derm and got prescribed bactrim and a topical but it isnt working.

these bumps are really hard under the skin and red and do not go away even after inflammation is gone.

im 24 and this is pretty bad. has this happened to anyone else before?



This happened to me when I was 18. I had good skin until the fall, when the weather started to cool. I got a few small ones, then a face full of nodules. The antibiotics did nothing for me. Now I'm on Sotret (generic Accutane) and it's a dream. Tell your doc that you are interested in Accutane. If you are anything like me, it will only get worse with time....